# SDR DLM88100667

- Difficulty date: March 17, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 60,147 hours, 47,140 cycles
- Engine: Pwa JT8D219
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston
- Part number: 59632541
- Part serial: CPI1909
- Condition: Unserviceable
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR UNSAFE LIGHT ON AFTER TAKEOFF.  FLYBY SHOWED GEAR UP AND DOORS OPEN.  GEAR EXTENDED NORMALLY AND LANDING UN-EVENTFUL.
